# SDR FDEA201206082145

- Difficulty date: June 8, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 63,797 hours, 14,714 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP OTBD AFT HINGE BRACKET PIVOT INBD LUG BORE FOUND CORROSION.  REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-52-03, REV 73.  REWORKED CARRIED OUT IAW EA 1-5750-162328.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
